Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


On the stability of sets for delayed Kolmogorov-type systems

Authors: Ivanka M. Stamova and Gani Tr. Stamov
Journal: Proc. Amer. Math. Soc. 142 (2014), 591-601
MSC (2010): Primary 34K20; Secondary 34K25, 34K60
Published electronically: November 4, 2013
MathSciNet review: 3134000
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider Kolmogorov-type delay systems. Criteria on the uniform global asymptotic stability of sets are established for the above systems using Lyapunov functions and the Razumikhin technique.

References [Enhancements On Off] (What's this?)

  • [1] Jacques Bélair and Michael C. Mackey, Consumer memory and price fluctuations in commodity markets: an integrodifferential model, J. Dynam. Differential Equations 1 (1989), no. 3, 299-325. MR 1010969 (90h:90021),
  • [2] T. A. Burton, Uniform asymptotic stability in functional differential equations, Proc. Amer. Math. Soc. 68 (1978), no. 2, 195-199. MR 0481371 (58 #1489)
  • [3] M. M. A. El-Sheikh, Lipschitz stability criteria for a generalized delayed Kolmogorov model, J. Appl. Math. Comput. 10 (2002), no. 1-2, 75-81. MR 1922171 (2003e:34136),
  • [4] Teresa Faria, An asymptotic stability result for scalar delayed population models, Proc. Amer. Math. Soc. 132 (2004), no. 4, 1163-1169 (electronic). MR 2045433 (2005b:34155),
  • [5] H. I. Freedman and A. A. Martynyuk, Boundedness criteria for solutions of perturbed Kolmogorov population models, Proceedings of the G. J. Butler Workshop in Mathematical Biology (Waterloo, ON, 1993), 1995, pp. 203-217. MR 1360032 (96j:92019)
  • [6] H. I. Freedman and Shi Gui Ruan, Uniform persistence in functional-differential equations, J. Differential Equations 115 (1995), no. 1, 173-192. MR 1308612 (96e:34115),
  • [7] Jack K. Hale and Sjoerd M. Verduyn Lunel, Introduction to functional-differential equations, Applied Mathematical Sciences, vol. 99, Springer-Verlag, New York, 1993. MR 1243878 (94m:34169)
  • [8] V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Stability analysis of nonlinear systems, Monographs and Textbooks in Pure and Applied Mathematics, vol. 125, Marcel Dekker Inc., New York, 1989. MR 984861 (90h:34073)
  • [9] Bingwen Liu, Global stability of a class of non-autonomous delay differential systems, Proc. Amer. Math. Soc. 138 (2010), no. 3, 975-985. MR 2566564 (2011b:34216),
  • [10] James H. Liu, Uniform asymptotic stability via Liapunov-Razumikhin technique, Proc. Amer. Math. Soc. 123 (1995), no. 8, 2465-2471. MR 1257116 (95j:45006),
  • [11] Shigui Ruan, Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays, Quart. Appl. Math. 59 (2001), no. 1, 159-173. MR 1811101 (2001m:34171)
  • [12] Wenxian Shen and Yi Wang, Carrying simplices in nonautonomous and random competitive Kolmogorov systems, J. Differential Equations 245 (2008), no. 1, 1-29. MR 2422708 (2009d:37030),
  • [13] Wenxian Shen and Yingfei Yi, Convergence in almost periodic Fisher and Kolmogorov models, J. Math. Biol. 37 (1998), no. 1, 84-102. MR 1636648 (99k:92037),
  • [14] Gani T. Stamov, Almost periodic solutions of impulsive differential equations, Lecture Notes in Mathematics, vol. 2047, Springer, Heidelberg, 2012. MR 2934087
  • [15] I. M. Stamova, Stability Analysis of Impulsive Functional Differential Equations, Walter de Gruyter, Berlin, New York, 2009. MR 2604930 (2011f:34004)
  • [16] Baorong Tang and Yang Kuang, Permanence in Kolmogorov-type systems of nonautonomous functional-differential equations, J. Math. Anal. Appl. 197 (1996), no. 2, 427-447. MR 1372189 (96k:34164),
  • [17] Zhidong Teng, Persistence and stability in general nonautonomous single-species Kolmogorov systems with delays, Nonlinear Anal. Real World Appl. 8 (2007), no. 1, 230-248. MR 2268081 (2008e:34184),
  • [18] Taro Yoshizawa, Stability theory by Liapunov's second method, Publications of the Mathematical Society of Japan, No. 9, The Mathematical Society of Japan, Tokyo, 1966. MR 0208086 (34 #7896)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K20, 34K25, 34K60

Retrieve articles in all journals with MSC (2010): 34K20, 34K25, 34K60

Additional Information

Ivanka M. Stamova
Affiliation: Department of Mathematics, The University of Texas at San Antonio, One UTSA Circle, San Antonio, Texas 78249

Gani Tr. Stamov
Affiliation: Department of Mathematics, Technical University of Sofia, 8800 Sliven, Bulgaria

Keywords: Kolmogorov-type models, Lyapunov functions, stability of sets
Received by editor(s): March 26, 2012
Published electronically: November 4, 2013
Communicated by: Yingfei Yi
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society